International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 2, Number 1 (2013)

7 articles

  1. Families of Meromorphic Multivalent Functions Associated with the Dziok-Raina Operator

    G. Murugusundaramoorthy, M.K. Aouf

    Int. J. Anal. Appl. 2 (2013), 1–18

  2. Facts about the Fourier-Stieltjes Transform of Vector Measures on Compact Groups

    Yaogan MENSAH

    Int. J. Anal. Appl. 2 (2013), 19–25

  3. Slow Growth and Optimal Approximation of Pseudoanalytic Functions on the Disk

    Devendra Kumar

    Int. J. Anal. Appl. 2 (2013), 26–37

  4. Application of E^p-Stability to Impulsive Financial Model

    Benjamin Oyediran Oyelami, Sam Olatunji Ale

    Int. J. Anal. Appl. 2 (2013), 38–53

  5. Convergence Theorems of an Implicit Iterates with Errors for Total Asymptotically Pseudo-Contractive Mappings

    G.S. Saluja

    Int. J. Anal. Appl. 2 (2013), 54–61

  6. Some Common Fixed Point Theorems in Complex-Valued Metric Spaces Using Implicit Relation

    Saurabh Manro

    Int. J. Anal. Appl. 2 (2013), 62–70

  7. On Hyers-Ulam Stability for Nonlinear Differential Equations of nth Order

    Maher Nazmi Qarawani

    Int. J. Anal. Appl. 2 (2013), 71–78